Every forum on CureZone has its paradoxes. Especially those forums related to skin, liver health and health of intestines, microbiota, etc.
Every time I read a paradoxal message (80% of messages in this forum), I just shake my head.
It somehow reminds me of russian roulet, I don't really know why, if you know hwat I mean.
All this talking about medications finaly inspired med to write a few lines on the paradoxes of this forum that are making me shake my head far too often, and I am sure there are many others shaking their heads.
If you are one of those shaking your head, click on the link agree, to agree with this message.
Paradox #1: The cause and the treatment
The first paradox of this forum is a fact that people try to treat the condition with the same (or similar) line of drugs that caused the condition in the first place.
Let me explain it.
The underlying (root) cause of Peeling lips ( exfoliative cheilitis ) is damage to the intestinal microbiota, damage to the liver and damage to intestinal lining.
That is how it all started.
The damage may have happen just a few days/weeks before the appearance of the first symptoms, or sometimes years before.
What is the most common cause of this damage?
Believe it or not, there is a long list of possible causes, and there are different causes in different people.
It sems that the most common causes are 3 groups of drugs, very often given to kids:
- steroid hormones including corticosteroids, by suppressing immune system and by promoting damage to microbiota by promoting candida
especially wide spectrum ( hard to reverse damage to microbiota, damage to liver, promotion of candida )
- accutane ( liver damage, skin damage, damage to microbiota etc )
More info on topical corticosteroids:
Examples of other steroid hormones: birth-control pill, hormonal IUD. Hormonal birth controll is currently used by more than 200 million women worldwide.
I don't have to explain how Antibiotics
cause damage to microbiota, promote fungal infections and in term cause liver damage. That is now public knowledge.
Side effects of acutane have their own forum on CureZone.
The Paradox #2: Keeping lips moist, topical lips moisturizers, creams, balms etc
To explain this paradox, I am going to use a wheelchair as an example.
Let us imagine you have healthy legs, you play football every weekend with your friends, and after every game, you feel some natural weaknes in your leggs, stiff muscles, etc. Natural feelings if you owerwork any muscle groupe.
And, let us imagine an idiot frind suggest to you to start using a wheelchair to relax your legs, give them some rest.
And let us imagine you accepted the idiotic advice, and you first started using the wheelchair one day after the footbal game. Now, your legs kept getting weaker, so you started using it 2 days, than 3 days, then every day of a week.
Longer and longer, until you completely stop walking, and you just keep sitting in the wheelchair all the time.
What would happen with your leg muscles if you would use a wheelchair constantly for about 6 months or 1 year?
Would it help your legs become stronger, healthier, better?
If you don't know the answer to this question, ask your friend, but not the idiot one.
Lets now go back to your lips.
Your lips, just like your legs, are suppose to function naturally, without much of your help.
They are suppose to get moisturized from inside. It is the fat and humidity from the inside that is suppose to keep your lips elastic, moist, soft, healthy, not the moist from outside.
So, one day you feel your lips are dry, cracked, bleeding.
And, an idiot of a friend suggested to you to use a lip balm, chapstik or some other topical moisturizer, to keep your lips elastic, moist, soft & healthy.
And, you accepted the advice.
In the beginning, you used it just occasionally, but your lips kept getting worse, more dry, more cracks, less elastic, so you kept using it more and more, until you couldnt anymore go out without lubricating your lips with something from outside.
And, you know the rest of the story, if you don't, ask the friend in the wheelchair.
Every time we replace somthing that our body does naturally with something artifical, we risk loosing the natural function.
If you have perfectly healthy pancreas, and you start using insuline every day, your pancreas will stop producing insuline, and you will become addicted to insuline injections.
The same is true about any other hormone.
Start taking every day growth homone, or any steroidal hormone, and your body will stop producing the same hormone.
Paradox #3: The horse and the water.
At the top of this forum, there is a link called "Cured" and the link called "Knowledge".
When you click on "Cured", it lists all the messages posted by people who cured peeling lips.
When you click on "Knowledge", it gives you a long list of messages teaching you what EC is, how to cure it, how to prevent it etc.
And, what is the paradox #3?
The paradox of this forum is that still, when it is well known how to cure the condition, the main subject of discussion are still different treatments.
And, even after huge majority (not all, but majority ) of those cured reported change in diet being an important step in the process of cureing the condition, we still have idiots on this forum telling you that diet has nothing to do with this condition, and diet will not help in any way?
Now, that is a real paradox!
You can bring horse to water, but you can't make him drink it!
Paradox # 4: Side effects of drugs
Some of the side effects of drugs often discussed or mentioned or tried on this foum are:
red skin, inflamed skin, peeling skin, skin infections, damaged skin, etc.
Now, who in their right mind would treat peeling, inflamed or infected lips with drugs that might cause:
peeling, inflamation, low immunity, immunity suppression, skin damage, etc?
Now, that is a paradox, isn't it?
There are several other paradoxes, but I will write about it later. My time is out.
Kisses from Greece!